Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl

Posted by pumpkin on March 30, 2003, at 20:58:03

In reply to Re: Anyone switched to Lexapro? ggrrl, posted by Donia on March 30, 2003, at 18:50:13

Hey Guys,

Reading the most recent posts.

I changed my med "schedule" from night (couldn't
get to sleep)to morning. This has helped when
on Lex 5mg.

Taking 7.5 Lex (cut the 10's in half, then half
again)and now I'm having problems with getting
to sleep again.

My depression is still bad (especially mornings).
When I take my med, I feel zombied for the day!

With the uped dosage- I'm getting terrible
headaches again. Went to church, came home,
and was literally down on the couch a great deal
today. "Don't touch me"! My appetite is horrible,
and have lost weight.

I keep thinking that I'm going to change med,
but maybe it's too soon. I just want to be "me"
again! Plus, I've been on so many anti-depressants. I really don't care about the weight
thing right now. My health means more to me than
a bikini.

I would like to say that sometimes also, it may
be "symptoms" instead of "side effects" of med.
For example: Depression can involve confusion,
tiredness, anxiety, etc... And some "side effects"- which go away in time, may include
tiredness, anxiety, insomnia, etc... Is this
making sense? I don't know- I'm confused at this
time. LOL! Anyway, depending on what you are
going through, your brain has to have time to
adjust, and get back on track. We are all different. Another thing is that we don't know
until we have reached a "theraputic" range
according to our doctor. Symptoms and side
effects sometimes can go hand in hand.

Susan, and all others. Want to say that I care
about you guys, but with the responsibilities
that I have at this time- plus what I'm going
through right now, it's been hard to "seperate"
people. I have to generally "talk" with
all of you, this is the best that I can do, with
the time I have. Susan (I hope I got your name
right),after 24 years of marriage- believe me!- talk with your husband-
if you haven't already. At 42, I've learned this
the hard way! Tomarrows the day for my doctors
appointment again. We'll see where the Lex is
taking me!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pumpkin thread:109458
URL: http://www.dr-bob.org/babble/20030329/msgs/214582.html